Cross Reference Up

Blondeau Da Silva, S (2020). Limits of Benford’s Law in Experimental Field. International Journal of Applied Mathematics 33(4), pp. 685-695.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Whyman, G (2021). Origin, Alternative Expressions of Newcomb-Benford Law and Deviations of Digit Frequencies. Applied Mathematics 12, pp. 578-586. ISSN/ISBN:2152-7385. DOI:10.4236/am.2021.127041. View Complete Reference Online information Works that this work references No Bibliography works reference this work